# SDR F3LA202003020013

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 35,961 hours, 14,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

03/02/2020 - PRELIMINARY SUBMISSION: LP1140723 ITEM 1 -- 5-10 MINUTES AFTER APU + PACK  START UP CABIN FILLED WITH SMOKE/ FUME / SMELL . BURNING SMELL AND REDUCED VISIBILITY IN CABIN OBSERVED BY ALL 6 CREW MEMBERS . TURNED OFF APU BLEED +APU.
